# SDR PAYA95D7003

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177RA
- Make and model: Dhav DHC7102
- Aircraft serial: 85
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL-JFK - FLT 7707 - THE LT MAIN GEAR FAILED TO EXTEND NORMALLY.  EMERGENCY GEAR EXTENSION PERFORMED NORMAL.  JACKED ACFT AND CYCLED GEAR 20 TIMES WITH NO DEFECTS NOTED.  RELEASED ACFT FOR TEST FLIGHT AND CYCLED GEAR AT ALTITUDE.  NO DEFECTS NOTED.  (W)
